American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Sidney C. Port. Stable processes with drift on the line . Trans. Amer. Math. Soc. 313 (1989) 805-841. MR 997680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Burgess Davis. On the paths of symmetric stable processes . Trans. Amer. Math. Soc. 281 (1984) 785-794. MR 722774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Philip Feinsilver. Processes with independent increments on a Lie group . Trans. Amer. Math. Soc. 242 (1978) 73-121. MR 0483034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] P. W. Millar. Zero-one laws and the minimum of a Markov process . Trans. Amer. Math. Soc. 226 (1977) 365-391. MR 0433606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] P. W. Millar. Exit properties of stochastic processes with stationary independent increments . Trans. Amer. Math. Soc. 178 (1973) 459-479. MR 0321198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1